# SDR CA010912017

- Difficulty date: September 4, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Make and model: Cessna 150J
- Aircraft time: 4,671 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C172TM
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Stiffener
- Part number: 04321671
- Condition: Cracked
- Location: Stab Attach
- Part time: 4,671 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMMON PROBLEM ON OLDER CESSNA 150 SERIES, MANUFACTURER HAS BEEN REPLACED THIS PART WITH A NEW IMPROVE PART P/N 0432169-1 ALSO INCLUDING NEW IMPROVE BULKHEAD ASSY P/N 0412177-2.
